# SDR UPS07M50889

- Difficulty date: September 29, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - SEAT TRACK AT STA 842 - 909, X=8.5 AFTER CLEANING FOUND CORROSION AS MARKED.  CORROSION ON SEAT TRACK AT STA 842 - 909 X=8.5 RMVED FOUND EXCEEDS LIMITS.  CORRODED SEAT TRACK AT STA 850 - 909 REMOVED.  REPAIR SEAT TRACK REWORKED AS PER SRM 53-70-00 VOL I FIG 1A REV 38.  REPAIR SEAT TRACK FASTENER HOLES PICKED UP, PROTECTED & PAINTED.  REPAIR SEAT TRACK INSTALLED AS PER SRM 51-31-01 VOL II REV 38.
